Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having depression and suicidal tendency. Taking methadone and Xanax. Are they the reason for tiredness?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hi , I shoot up my methadone straight from the bottle into a 10 mil syringe, my veins have all but disappeared each time it can take me up to an hour to get it and 20 injections later i will get it, how bad is it for you to shoot methadone I'm on 15mil. And I'm constantly tired all I want to do is sleep I have no interest I anything I don't leave my house if my routine is thrown out I get physically sick and will throw up . I also suffer from bad bad depression suicide is constantly on my mind I also take Xanax for my anxiety could it be the methadone and Xanax that's making me so tired I can sleep all day n all night, I don't even have the energy to shower everyday I'm so so sick of being sick n tired .
Posted Sat, 26 Oct 2013 in Mental Health
Answered by Dr. Sree Gouri SR 2 hours later
Brief Answer:
Possibility of side effects of the drugs

Detailed Answer:
Thanks for the query.
Feeling tried, sleepiness and drowsiness can be side effects of the xanax.
Methadone can cause depression and suicidal tendency as side effects.
So you once consult the doctor who recommended the drugs to you, discuss these problems with him and follow his advice.
Join in a group with same treatment, that will give some support to deal with the problems.
Don't be alone and take the support of your family members.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Follow-up: Having depression and suicidal tendency. Taking methadone and Xanax. Are they the reason for tiredness? 1 hour later
I really want to know what shooting up methadone does to your veins, because all mine are basically gone and would like to know what sort of damage, I could be doing . Can you block your veins so that no blood flows thru them anymore...? Cause none of my veins are working there either blocked I used to be a very veiny girl but now they have all disappeared . And I get really cold so easy I've always felt the cold as my weight had always been 45 kilos or under but now my feet n hands are so cold I can't warm them up unless I'm in front of the heater could this be to blocked veins as that's where I shoot up my hands n feet could the circulation be stuffed from having blocked veins ???
Answered by Dr. Sree Gouri SR 10 minutes later
Brief Answer:
collapsed and scarred veins

Detailed Answer:
Repeated intravenous drug injections can lead to collapse of peripheral veins and scarring also.
That may be the cause for the disappearance of your visible veins.
This can affect the thermostatic mechanism of the body also.
Possibly because of that you may feeling cold limbs.
Sometimes stopping the drug intake can help in healing up.
So you once consult your doctor, get examined and follow his advice.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor